RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 6(402), Pages 195–196 (Mi umn9437)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Smoothness of generalized solutions of elliptic difference-differential equations with degeneration near boundaries of subdomains

V. A. Popov, A. L. Skubachevskii

Peoples' Friendship University of Russia, Moscow

DOI: https://doi.org/10.4213/rm9437

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:6, 1204–1206

Bibliographic databases:

MSC: 35J70
Presented: В. М. Бухштабер
Accepted: 13.07.2011

Citation: V. A. Popov, A. L. Skubachevskii, “Smoothness of generalized solutions of elliptic difference-differential equations with degeneration near boundaries of subdomains”, Uspekhi Mat. Nauk, 66:6(402) (2011), 195–196; Russian Math. Surveys, 66:6 (2011), 1204–1206

Citation in format AMSBIB
\Bibitem{PopSku11}
\by V.~A.~Popov, A.~L.~Skubachevskii
\paper Smoothness of generalized solutions of elliptic difference-differential equations with degeneration near boundaries of subdomains
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 6(402)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9437}
\crossref{https://doi.org/10.4213/rm9437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963455}
\zmath{https://zbmath.org/?q=an:1238.35173}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1204P}
\elib{http://elibrary.ru/item.asp?id=20423345}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 6
\pages 1204--1206
\crossref{https://doi.org/10.1070/RM2011v066n06ABEH004774}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301121000005}
\elib{http://elibrary.ru/item.asp?id=18036041}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859028573}


Linking options:
  • http://mi.mathnet.ru/eng/umn9437
  • https://doi.org/10.4213/rm9437
  • http://mi.mathnet.ru/eng/umn/v66/i6/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Tasevich A., “Analysis of Functional-Differential Equation With Orthotropic Contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 240–248  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:404
    Full text:89
    References:45
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019